Stability on Solution of Population Evolution Equations with Applications
Commun. Korean Math. Soc. 2000 Vol. 15, No. 4, 605-616
Q-Heung Choi, Zheng-Guo Jin
Inha University, Yanbian University
Abstract : We prove that the non-homogeneous boundary value problem for population evolution equations is well-posed in Sobolev space $H^{\frac{3}{2}, \frac{3}{2}} (\Omega)$. It provides a strictly mathematical basis for further research of population control problems.
Keywords : Well-posed, population evolution equation, control problem
MSC numbers : 35B35, 35B37, 35F10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd